sexologist-icon

Delay in periods

Every month my period delays, my date of menstruation shifts or delays every month...it comes ever 35-40 days
views-icons 15 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Delay in periods

doctor profile image
Harisha N L Bangalore | General Physician
Answered
it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO